How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. G. Your Own Question
Dr. G.
Dr. G., Psychologist
Category: Mental Health
Satisfied Customers: 1474
Experience:  Licensed Psychologist.
Type Your Mental Health Question Here...
Dr. G. is online now
A new question is answered every 9 seconds

i am diagnosed bi polar, been medicated for years, sometimes

Resolved Question:

i am diagnosed bi polar, been medicated for years, sometimes i dont know who i am bc of the way i behave, i dont understand why i do the things i do, i react and act irrationally, afterwards i dont remember what happened, its all very foggy, i can be happy one minute, and crazy upset the next, very irritable, and unable to interact with anyone positively, is this normal?
Submitted: 6 years ago.
Category: Mental Health
Expert:  Dr. G. replied 6 years ago.
Sounds like typical behavior for bipolar disorder. Maybe the medication you are on needs to be adjusted or changed. It might also help to try some counseling as well if you have not already done so.
Customer: replied 6 years ago.
ive done counseling, it helps to an extent. My medication is the best its been in years, after trying heaps of different meds, but another BIG issue i have is lack of sex drive because of medication, its ruining my relationship, any suggestions?
Expert:  Dr. G. replied 6 years ago.
If counseling helps then get back to it and finish whatever unresolved business you have (i.e. managing anger, irrational vs. rational thought, healthy coping skills). it seems that another topic to address would be the lack of sex drive. It could be the medication or it could be not finding the right man or the stress that you experience. I would explore other areas of your life that might be contributing to low sex drive before messing with the medication. Keep in mind that medication alone will not "fix" you and that life is full of crap that me must deal with. If and I do say if the medication is the best for you, then there are other issues you need to work out in order to stop being like this.
Dr. G. and other Mental Health Specialists are ready to help you

Related Mental Health Questions